On the type decomposition of the second fundamental form of a Kähler submanifold
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 17-23
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__94__17_0,
author = {Ferreira, M. J. and Tribuzy, Renato},
title = {On the type decomposition of the second fundamental form of a {K\"ahler} submanifold},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {17--23},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {94},
mrnumber = {1370899},
zbl = {0849.53043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__94__17_0/}
}
TY - JOUR AU - Ferreira, M. J. AU - Tribuzy, Renato TI - On the type decomposition of the second fundamental form of a Kähler submanifold JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 17 EP - 23 VL - 94 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__94__17_0/ LA - en ID - RSMUP_1995__94__17_0 ER -
%0 Journal Article %A Ferreira, M. J. %A Tribuzy, Renato %T On the type decomposition of the second fundamental form of a Kähler submanifold %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 17-23 %V 94 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__94__17_0/ %G en %F RSMUP_1995__94__17_0
Ferreira, M. J.; Tribuzy, Renato. On the type decomposition of the second fundamental form of a Kähler submanifold. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 17-23. http://geodesic.mathdoc.fr/item/RSMUP_1995__94__17_0/